MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 TEST KIT 24T (EUA); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 TEST KIT 24T (EUA); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Catalog Number 190-000
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.Device discarded, single use.
 
Event or Problem Description
The customer reported 9 false positive results with id now covid-19 on (b)(6) 2022.The patient received a positive result on id now covid-19 on (b)(6) 2022.A confirmation testing was performed (test platform unknown) and generated a negative result.Per the customer, the patient has been in 5 days quarantine.This mfr.Report addresses test six (6) of nine (9) tests.No additional patient information, including treatment and outcome, was provided.
 
Event or Problem Description
The customer reported 9 false positive results with id now covid-19 on (b)(6)2022.The patient received a positive result on id now covid-19 on 31oct2022.A confirmation testing was performed (test platform unknown) and generated a negative result.Per the customer, the patient has been in 5 days quarantine.This mfr.Report addresses test six (6) of nine (9) tests.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot m210013 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 190-000 / lot m210013, test base part number 190-430 / lot m210013.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot m210013 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.Based on the above summary, the investigation is deemed complete.The product will continue to be monitored and tracked.H3 other text : device discarded, single use.

Brand Name
ID NOW COVID-19 TEST KIT 24T (EUA)
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key15789546
Report Number1221359-2022-10112
Device Sequence Number5472286
Product Code QJR
UDI-Device Identifier10811877011269
UDI-Public10811877011269
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA2000074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2023
Device Catalogue Number190-000
Device Lot NumberM210013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexMale
Patient Weight53 KG
Patient EthnicityNon Hispanic
Patient RaceWhite